Ueber periodische Functionen zweiter Gattung


Mathematische Annalen (1882)

  • Volume: 20, page 550-556
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rausenberger. "Ueber periodische Functionen zweiter Gattung." Mathematische Annalen 20 (1882): 550-556. <http://eudml.org/doc/157047>.

author = {Rausenberger},
journal = {Mathematische Annalen},
keywords = {Functional equations. Automorphic functions},
language = {ger},
pages = {550-556},
title = {Ueber periodische Functionen zweiter Gattung},
url = {http://eudml.org/doc/157047},
volume = {20},
year = {1882},

AU - Rausenberger
TI - Ueber periodische Functionen zweiter Gattung
JO - Mathematische Annalen
PY - 1882
VL - 20
SP - 550
EP - 556
LA - ger
KW - Functional equations. Automorphic functions
UR - http://eudml.org/doc/157047
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.